Zyprexa made me a monster.. I started taking zypre...

Home > Groups > Bipolar Ii Disorder > Zyprexa made me a monster.. I started taking zypre...
  • Zyprexa made me a monster.. I started taking zyprexa about two years ago and changed my entire personality without me seeing it.. I am a 39 year old man and my entire life I have never been a person who was violent or angry.. I was the complete opposite to be honest.. I got married and soon after I started taking Zyprexa and I didn't see the person I had become. I put my wife through hell and I was blinded... I was so full of rage all the time and I had lost allies my emotions and I just didn't care about anything.. I completely lost my identity and became violent and even would black out and be aggressive towards her.. I would tell her I didn't remember and I wasn't lying.. I look back now and I wouldn't of believed me either but it was true.. I lost my remorse emotion I guess you can say.. One night not long ago I had a black out and she kicked me out.. I left and left all my medicine behind.. for days i was off zyprexa and I noticed the pit of rage i had been carrying with me since taking zyprexa was gone and i started feeling like the real me again.. My wife and i are back together and I can't believe the monster id become.. I never saw the change and my wife was living in fear of me and couldnt feel comfortable enough to tell me who I became.. I have been listening to her tell me what I was like and about her living in constant fear.. I am devastated over my actions.. I no longer take zyprexa and I feel like myself but the damage is done.. My marriage is in jeopardy and I'm not sure if I have done to much damage and I only hope she gives me a real chance to prove myself but I wouldn't blame her if she didn't.. Has anyone else been through anything like this by taking zyprexa??

    Question created 1 year 3 weeks ago

Answers

  • I have been here, friend. Getting off of this drug is the best thing you can do. But do it safely, under a docs care. I know the memory loss, the de-personalization. It's awful, and I am so sorry you are going through it. It's going to get better though. For all of us. Hang in there. Much hope and peace to you.

    0 likes -

    asked 5 months 2 weeks ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes